Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Beekerz86

Accutanes effects on redmarks

Well, I'm happy to say I was able to get back on accutane (on half the dose I was previously on) at 40mg day. I've been on it now for about 2 weeks. The oil is gone, my lips are chapped blah blah and I have skin clear of active spots! This is quite exciting for me. My issue is, though, that my face is covered in red marks. close to 50 red marks. no joke. Inner cheeks, forhead, temples- yet my jaw line, nose, chin and neck are perfectly clear. These marks have been lingering on my face for months now. close to 5-6 months actually and I'm really affraid they will scar. I've also read that accutane will slow the repairing process of the skin and most likely worsen my red mark situation and increase my chance of scarring. Is there anything I can use on my face to help the healing process while on accutane or is my only answer just to wait for another 6 months and see if anything imporves? After accutane, I'll most likely want to get a vbeam or chemical peal- or hell- both of them- my skin is pretty damn hideous :doubt: Thanks for any information :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×